# SDR HEEA0016270

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2002011293
- Condition: Sticking
- Location: Airspeed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR'S NEEDLE STICKS AT LOW END OF SCALE.
